# SDR CALA2022092302449

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767
- Aircraft serial: 30025
- Aircraft time: 80,768 hours, 16,931 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: 849704
- Condition: None
- Location: Other
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MASTER WARNING LIGHTS AT THOTTLE ADVANCEMENT ON TAKEOFF NO EICAS MESSAGE CYCLED BREAKERS FOR WARNING ELECTRONIC UNIT BITE CARRIED OUT PER 32-09-00/101 FIG 103 AND CARD 005 IS AT FAULT, REPLACED PSEU PER FIM 31-51 FAULT TREE 804 WITH NO FAULTS FOUND, ALSO BITE TEST AMM 32-09-04 AND ALL TEST PASSED. LND CONFIG TEST, T/O CONFIG CARRIED OUT FOR STALL WARNING BITE MODULE PER 27-32 FAULT TREE TEST, STALL WARNING TEST ALL PASSED NOW. OK TO CONTINUE 803 AND FOUND CODE 27 THAT SENDS US TO BITE PSEU BOX PER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1105485  SN OFF 0599 IPC REFERENCE # 32-09-04-01B UNIT, ASSY, PRO  OFF 76-3260-9-0005 9007 ON 76-3260-9-0005 0518
